# SDR SWAA072297

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 62,134 hours, 53,047 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, LEFT ELEVATOR FAILED FREE  PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BEARING AND BUSHING PER MM.
